Standard fuzzy uniform structures based on continuous t-norms
MetadatosMostrar el registro completo del ítem
TítuloStandard fuzzy uniform structures based on continuous t-norms
Fecha de publicación2012
This paper deals with fuzzy uniform structures previously introduced by the authors [Fuzzy uniform structures and continuous t-norms, Fuzzy Sets Syst. 161 (2009) 1011–1021]. Our approach involves a covariant functor ... [+]
This paper deals with fuzzy uniform structures previously introduced by the authors [Fuzzy uniform structures and continuous t-norms, Fuzzy Sets Syst. 161 (2009) 1011–1021]. Our approach involves a covariant functor Ψ from the category of fuzzy uniform spaces and fuzzy uniformly continuous mappings (in our sense) to the category of uniform spaces and uniformly continuous mappings. We show that Ψ is well-behaved with respect to some significant fuzzy uniform concepts, and its behavior provides a method to introduce notions of fine fuzzy uniform structure and Stone–Čech fuzzy compactification in this context. Our method also applies to obtain fuzzy versions of some classical results on topological algebra and hyperspaces. The case of quasi-uniform structures is also analyzed. [-]
Palabras clave / Materias
Tipo de documentoinfo:eu-repo/semantics/article
Derechos de acceso
Aparece en las colecciones
- MAT_Articles 
Mostrando ítems relacionados por Título, autor o Palabra clave.
Gutiérrez García, J.; Romaguera, S.; Sanchis López, ManuelWe introduce and discuss a notion of fuzzy uniform structure that provides a direct link with the classical theory of uniform spaces. More exactly, for each continuous t-norm we prove that the category of all fuzzy uniform ...
Sala, Antonio; Ariño Latorre, Carlos VicenteClassical Takagi-Sugeno (T-S) fuzzy models are formed by convex combinations of linear consequent local models. Such fuzzy models can be obtained from nonlinear first-principle equations by the well-known sector-nonlinearity ...
Relaxed Stability and Performance LMI Conditions for Takagi-Sugeno Fuzzy Systems With Polynomial Constraints on Membership Function Shapes Ariño Latorre, Carlos Vicente; Sala, AntonioMost linear matrix inequality (LMI) fuzzy control results in literature are valid for any membership function, i.e., independent of the actual membership shape. Hence, they are conservative (with respect to other nonlinear ...